MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-49-2009
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 06/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 2141597 - 02-010-03-0200 - logic cr cement femoral left, 0 4716377 - 02-012-45-0000 - logic fit cement tivial tray 0f/0t 6000017114 - a10012 - gps disposable kit 842660 - tn190-119-05 - oscillating blade m-class 19x1.19x105 812591 - tn193-119-90 - oscillator blade m-class 19/13x 1.19x90mm unassigned - z99007 - logic tka set unassigned - zinfo-01 - information fee unassigned - zoscl-01 - oscillator jav streaming oscillator unassigned - zream-01 - reamer h7: z-0021-20220.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6)2017.The patient complained of knee swelling and pain and the surgeon diagnosed the wear of the tibial insert, then revision surgery for the replacement of the tibial insert was performed.Breakage and wear was observed in the retrieved tibial insert.The surgeon did not find metallosis.He decided that no problem of the locking mechanism of the tibial tray was found and removed all proliferative tissue.There was no reported surgical delay/prolongation.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of a combination of knee instability and overall tibial slope that allowed for excessive posterior and medial contact leading to wear of the polyethylene tibial insert.A contributing factor to the extent of wear on insert may have been the result of being packaged in a non-conforming vacuum bag for five years.
 
Additional Manufacturer Narrative
Correction: h6 clinical code and component code.Additional information: h6 problem code.
 
Additional Manufacturer Narrative
Correction: h6 investigation conclusions.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of a combination of knee instability and overall tibial slope that allowed for excessive posterior and medial contact leading to wear of the polyethylene tibial insert.A contributing factor to the extent of wear on insert may have been the result of being packaged in a non-conforming vacuum bag for five years.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17265611
Report Number1038671-2023-01555
Device Sequence Number8061516
Product Code JWH
UDI-Device Identifier10885862174314
UDI-Public10885862174314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Model Number02-012-49-2009
Device Catalogue Number02-012-49-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2023
Supplement Date Received by Manufacturer02/19/2024
08/27/2024
11/04/2024
03/27/2025
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date03/05/2024
09/04/2024
11/08/2024
03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight60 KG